MathSciNet Relay Station
MathSciNet bibliographic data
MR727042 (86a:60007) 60B11 (47D10 60F05)
Jurek, Zbigniew J. Limit distributions and one-parameter groups of linear operators on Banach spaces. J. Multivariate Anal. 13 (1983), no. 4, 578–604.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement